RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Matematika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matematika, 1966, Volume 10, Issue 3, Pages 29–38 (Mi mat396)  

The index of elliptic operators on compact manifolds

M. F. Atiyah, I. M. Singer


Full text: PDF file (571 kB)

Original version in (translated by A. S. Dynin):
Bull. Amer. Math. Soc., 1963, 69, 422–433

Bibliographic databases:
UDC: 513.88

Citation: M. F. Atiyah, I. M. Singer, “The index of elliptic operators on compact manifolds”, Matematika, 10:3 (1966), 29–38; Bull. Amer. Math. Soc., 69 (1963), 422–433

Citation in format AMSBIB
\Bibitem{AtiSin66}
\by M.~F.~Atiyah, I.~M.~Singer
\paper The index of elliptic operators on compact manifolds
\jour Matematika
\yr 1966
\vol 10
\issue 3
\pages 29--38
\mathnet{http://mi.mathnet.ru/mat396}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0157392}
\zmath{https://zbmath.org/?q=an:0118.31203}
\transl
\jour Bull. Amer. Math. Soc.
\yr 1963
\vol 69
\pages 422--433


Linking options:
  • http://mi.mathnet.ru/eng/mat396
  • http://mi.mathnet.ru/eng/mat/v10/i3/p29

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Matematika
    Number of views:
    This page:99
    Full text:61

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020